Journal article icon

Journal article

ON THE CONDITIONAL DISTRIBUTIONS OF SPATIAL POINT PROCESSES

Abstract:

We consider the problem of estimating a latent point process, given the realization of another point process. We establish an expression for the conditional distribution of a latent Poisson point process given the observation process when the transformation from the latent process to the observed process includes displacement, thinning, and augmentation with extra points. Our original analysis is based on an elementary and self-contained random measure theoretic approach. This simplifies and ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1239/aap/1308662479

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
ADVANCES IN APPLIED PROBABILITY
Volume:
43
Issue:
2
Pages:
301-307
Publication date:
2011-06-01
DOI:
ISSN:
0001-8678
Source identifiers:
172664
Language:
English
Keywords:
Pubs id:
pubs:172664
UUID:
uuid:1e730b30-cd1a-4eee-b102-b322dbbb1a68
Local pid:
pubs:172664
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP